# SDR 00FDEA00322

- Difficulty date: May 2, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 29,765 hours, 7,492 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 456 & 590  MAIN DECK, SEAT TRACK CRACKED AT BS 635 X = 27.5 RT.  *S/D*  REWORKED SEAT TRACK PER SRM 53-70-00 FIG 1 VOL 1.
